# SDR SWIA201232278

- Difficulty date: November 29, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 37,198 hours, 33,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER WINDOW BOLT HOLE UPPER FORWARD CORNER OF PASSENGER WINDOW CUTOUT BETWEEN FS 364 AND FS 379, LT SIDE.  (SERVICE)  COMPLETED REPAIR IAW REO AND SRM.
